# SDR FOTR20120120237

- Difficulty date: January 20, 2012
- Submitted: February 9, 2012
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N556CM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 56,294 hours, 20,821 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Part time: 56,294 hours, 20,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1320, FLOORBEAM HAS CORROISION ON UPPER SURFACE.  REPAIRED BY CUTTING OUT DAMAGED FLOORBEAM FLANGE AND INSTALLING FLOORBEAM REPAIR IAW SRM 53-00-51, FIG 201, REPAIR 5.
